# SDR XGKR2017122900002

- Difficulty date: December 28, 2017
- Submitted: December 30, 2017
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station XGKR718T
- Aircraft: N675WM
- Make and model: Bbavia 8KCAB
- Aircraft serial: 11642015
- Engine: Lyc AEIO360H1B
- Engine time: 312 hours, 300 cycles
- Propeller: Mtprop MTV15B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Damaged
- Location: Airspeed
- Part time: 312 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR FAILED DURING STATIC SYSTEM INSPECTION.   FOUND THE INDICATOR LIGHT MELTED PLASTIC INDICATOR FRONT CAUSING LOSS OF INSTRUMENT CASE SEALING.
